Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

On crestor. Recovered from achilles tendon damage. High LDL levels. Suffer from severe muscle pains. Any new medications?

Have suffered with severe muscle pains which I am convinced is due to statins-have been thro the card for last 8 years and have been using crestor for last 3 years or so however just recovered from achilles tendon damage which again am convinced due to crestor.Been off statins for one year and muscle pains finally gone but cardiologist again suggeting I reconsider statins due to high LDL (187).What is the latest on alternatives to statins,are there any new drugs anticipated or in development, would niacin help and if so what is the proprietary name ,does Zetia have a history of similar problems? thanks John S
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi yes statin are the drugs which cause mypopathy meaning muscle pain no other alterantive drug there which reduce ldl . but if increase physical activity u can reduce ldl level and increase hdl level
Answered: Sat, 9 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor